# SDR UPS99229341

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ON INSPECTION OF FAIRINGS, NR 3335 UPPER SIDE OF FAIRING EXTRUSION FOUND TO BE CORRODED.  INTERCOSTAL REPLACED PER SRM 51-10-6 AND 51-30-2.
